MathSciNet Relay Station
MathSciNet bibliographic data
MR1951818 42B25 (46E35)
Korry, Soulaymane Boundedness of Hardy-Littlewood maximal operator in the framework of Lizorkin-Triebel spaces. Rev. Mat. Complut. 15 (2002), no. 2, 401–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement